EssayWritingTeam Logo_Best Essay Writers_2022

The patient can be redirected but states that he is distracted by colorful, floating images in the room. Given this patient’s presentation, what is the most likely etiology of his symptoms?

A 62-year-old man presents to the ED after he was found talking to himself by witnesses on a nearby street. Upon arrival, the patient appears confused and is actively hallucinating. His initial vitals include an irregular HR of 80 to 110 beats per minute, an RR of 14 breaths per minute, and a BP of 160/80 mm Hg with an oxygen saturation of 97% on room air. An ECG indicates atrial fibrillation. The patient can be redirected but states that he is distracted by colorful, floating images in the room. Given this patient’s presentation, what is the most likely etiology of his symptoms?

a. Acute psychotic disorder

b. Malingering

c. Conversion disorder

d. Digoxin overdose

e. Antidepressant overdose

A Custom Writing Service Company

EssayWritingTeam.com
EssayWritingTeam.com

Professional essay writers that delivers plagiairism-free academic papers on time

Latest Articles

Do you want a uniquely written paper on the same topic? Hire an expert writer now.